| Catalog Number |
10-270 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Breast Discomfort/Pain (4504)
| Date of Event |
08/14/2009
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported, through annual questionnaire for the bifs study, "moderate breast pain".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
The event of breast pain is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: breast pain.A review of the device history record has been completed.No deviations or non-conformances noted.